# SDR UALA2011011800296

- Difficulty date: January 17, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 49,659 hours, 5,864 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Defective
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'FUEL OVRD CTR L' EICAS STATUS MESSAGE DISPLAYED.  LOW FUEL PUMP OUTPUT PRESSURE CENTER TANK LEFT AND PUMP SWITCHED ON WITH FUEL IN TANK GREATER THAN 4000 LBS.  CENTER TANK FUEL INCREASED TO 4000 AFTER BEING EMPTY AT A TOTAL FUEL LOAD OF 201.0.  REPLACED CENTER TANK JET FUEL PUMP MOTIVE FUEL LINE.
